Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2983
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAjitabh, K.-
dc.contributor.authorVAN DEN BERGH, Michel-
dc.date.accessioned2007-11-23T09:49:35Z-
dc.date.available2007-11-23T09:49:35Z-
dc.date.issued1999-
dc.identifier.citationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 127(6). p. 1633-1639-
dc.identifier.issn0002-9939-
dc.identifier.urihttp://hdl.handle.net/1942/2983-
dc.description.abstractWe show that critical modules of Gelfand-Kirillov dimension 2 and multiplicity d over an elliptic algebra have (up to modules of lower GK-dimension and shifting) a presentation by d x d-matrices of linear forms. In the language of non-commutative algebraic geometry this amounts to a generic description of "curves" of degree d in a projective quantum plane.-
dc.language.isoen-
dc.publisherAMER MATHEMATICAL SOC-
dc.subject.otherelliptic algebras; quantum planes; regular algebra; critical modules; Cohen-Macaulay modules-
dc.titlePresentation of critical modules of GK-dimension 2 over elliptic algebras-
dc.typeJournal Contribution-
dc.identifier.epage1639-
dc.identifier.issue6-
dc.identifier.spage1633-
dc.identifier.volume127-
local.format.pages7-
dc.description.notesFlorida Int Univ, Dept Math, Miami, FL 33199 USA. Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Ajitabh, K, Florida Int Univ, Dept Math, Miami, FL 33199 USA.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.isi000079742800009-
item.accessRightsClosed Access-
item.fullcitationAjitabh, K. & VAN DEN BERGH, Michel (1999) Presentation of critical modules of GK-dimension 2 over elliptic algebras. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 127(6). p. 1633-1639.-
item.fulltextNo Fulltext-
item.validationecoom 2000-
Appears in Collections:Research publications
Show simple item record

WEB OF SCIENCETM
Citations

6
checked on Jun 23, 2022

Page view(s)

22
checked on Jun 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.